# SDR AALA202305012070

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 18,617 hours, 7,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAILED SYSTEM TEST. REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
